# SDR HEEA2012010832853

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 13,943 hours
- Engine: Allsn 250C47B
- Engine time: 6,616 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP090979
- Condition: Spalled
- Location: Turbine
- Part time: 1,527 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF NR 5 BEARING FOUND SPALLING ON OUTER RACE.   REPLACED WITH NEW.
